# SDR CA061207001

- Difficulty date: December 6, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,500 hours
- Engine: Pwa JT15D4
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Cell
- Part time: 5,877 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FUEL TANKS SHOW EVIDENCE OF LOCALIZED DISCOLORATION AND VARIOUS NICKS ON OUTER JACKETS OF FUEL QUANTITY PROBE WIRING. THERE IS ALSO DISCOLORATION ON THE TERMINALS OF THE VARIOUS FUEL PROBES. THIS DAMAGE IS PROBABLY CAUSED BY IMPROPER USE OF THE TYRAP TOOL MOST LIKELY AT THE FACTORY LEVEL. THIS IS THE SECOND TIME THIS TYPE OF DAMAGE HAS BEEN FOUND ON A COMPANY AIRCRAFT. (TC NR 20061207001)
